# SDR ARWA20070901

- Difficulty date: September 23, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 79,829 hours, 29,189 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORT TAKEOFF DUE TO NR 1 ENGINE UNABLE TO MAKE MAXIMUM TAKEOFF POWER EPR I-68 AT FIREWALL.  ABORTED PRIOR REACHING 80 KNOTS.  OPERATIONAL CHECKED NR 1 ENGINE AT ENGINE RUN-UP IN ACCORDANCE TO M/M 71-00; NOTED NR 1 EPR READING 0.1 LOW.  ALL OTHER INDICATION NORMAL.  ENTER NR 1 EPR IN DMI NR 21038 IN ACCORDANCE WITH MEL 77-1-2 CAT "A".   CHECKED PT-2 & PT-7 LINES AND FOUND NORMAL IN ACCORDANCE WITH DC-8 M/M 77-11-0.  CLEANED PT-7 LINE FOR DEBIRS IN ACCORDANCE WITH M/M 71-11-0; PERFORMED ENGINE RUN-UP, FOUND NORMAL IAW M/M 71-00; CLEARED DMI  21038.
